Year 2019, Volume 9, Issue 1, Pages 1 - 12 2019-06-28

On Right (σ, τ)-Jordan Ideals and One Sided Generalized Derivations
Sağ (σ,τ)-Jordan İdealler ve Tek Yanlı Genelleştirilmiş Türevler Üzerine

Evrim GÜVEN [1]

38 61

Let R be a prime ring with characteristic not 2 and σ, τ, α, β, λ, μ, γ automorphisms of R. Let h: R→R be a nonzero left (resp. right)-generalized (α,β)-derivation, bÎR and U, V nonzero right (σ,τ)-Jordan ideals of R. In this article we  have investigated the following situations:

(1) bh(γ(U))=0, (2) h(γ(U))b=0,  (3) h(γ(U))=0, (4) UÌC λ,µ(V), (5) bh(I)Ì

C λ,µ(U) or h(I)bÌC λ,µ(U), (6) bVÌC λ,µ(U) or VbÌC λ,µ(U).

R, karakteristiği 2 den farklı bir asal halka ve σ,τ,α,β,λ,μ,γ dönüşümleri R üzerinde otomorfizmler olsunlar. h:R→R sıfırdan farklı bir sol (sağ)-genelleştirilmiş (α,β)-türev, bR ve U ile V, R halkasının sıfırdan farklı sağ (σ,τ)-Jordan idealleri olsunlar. Bu makalede, aşağıdaki durumları araştırdık:

(1) bh(γ(U))=0, (2) h(γ(U))b=0,  (3) h(γ(U))=0, (4) UÌC λ,µ(V), (5) bh(I)Ì

C λ,µ(U) or h(I)bÌC λ,µ(U), (6) bVÌC λ,µ(U) or VbÌC λ,µ(U).

  • Aydın N. and Kaya K., Some Generalizations in Prime Rings with (σ,τ)-Derivation, Doğa-Tr. J. of Math., 16, (1992). Bresar M., On the Distance of the Composition of Two Derivation to Generalized Derivations, Glasgow Math.J, 33, (1991). Chang J. C., On the Identity h(x)=af(x)+g(x)b, Taiwanese J. Math., 7, no.1, (2003). Güven E., One Sided (σ,τ)-Lie Ideals and Generalized Derivations in Prime Rings, Palestine Journal of Mathematics, (to appear). Güven E., One Sided Generalized (σ,τ)-Derivations in Rings, Boletim Sociedade Paranaense de Matemática, (to appear). Kandamar H. and Kaya K, (σ,τ)-Right Jordan Ideals, C.Ü. Fen Bil. Derg., (1993). Kaya K., Kandamar H. and Aydın N., Generalized Jordan Structure of Prime Rings, Tr.J.of Math. (1993). Kaya K., On Prime Rings with (σ,τ)-Derivations, Doga, TU MAT. D.C. 12, 2, (1988). Mayne J. H., Centralizing Mappings of Prime Rings, Canad. Math. Bull., 27, (1984). Zaidi S. M. A. Ashraf, M. and Ali S. On Jordan Ideals and Left (θ,θ)-Derivations, in Prime Rings, Internat. J. of Math. and Math. Sci., 37, (2004).
Primary Language en
Subjects Basic Sciences
Journal Section Table of Contents
Authors

Orcid: 0000-0001-5256-4447
Author: Evrim GÜVEN (Primary Author)
Institution: KOCAELİ ÜNİVERSİTESİ
Country: Turkey


Dates

Publication Date: June 28, 2019

Bibtex @research article { adyusci427842, journal = {Adıyaman University Journal of Science}, issn = {2147-1630}, eissn = {2146-586X}, address = {Adıyaman University}, year = {2019}, volume = {9}, pages = {1 - 12}, doi = {}, title = {On Right (σ, τ)-Jordan Ideals and One Sided Generalized Derivations}, key = {cite}, author = {GÜVEN, Evrim} }
APA GÜVEN, E . (2019). On Right (σ, τ)-Jordan Ideals and One Sided Generalized Derivations. Adıyaman University Journal of Science, 9 (1), 1-12. Retrieved from http://dergipark.org.tr/adyusci/issue/46527/427842
MLA GÜVEN, E . "On Right (σ, τ)-Jordan Ideals and One Sided Generalized Derivations". Adıyaman University Journal of Science 9 (2019): 1-12 <http://dergipark.org.tr/adyusci/issue/46527/427842>
Chicago GÜVEN, E . "On Right (σ, τ)-Jordan Ideals and One Sided Generalized Derivations". Adıyaman University Journal of Science 9 (2019): 1-12
RIS TY - JOUR T1 - On Right (σ, τ)-Jordan Ideals and One Sided Generalized Derivations AU - Evrim GÜVEN Y1 - 2019 PY - 2019 N1 - DO - T2 - Adıyaman University Journal of Science JF - Journal JO - JOR SP - 1 EP - 12 VL - 9 IS - 1 SN - 2147-1630-2146-586X M3 - UR - Y2 - 2019 ER -
EndNote %0 Adıyaman University Journal of Science On Right (σ, τ)-Jordan Ideals and One Sided Generalized Derivations %A Evrim GÜVEN %T On Right (σ, τ)-Jordan Ideals and One Sided Generalized Derivations %D 2019 %J Adıyaman University Journal of Science %P 2147-1630-2146-586X %V 9 %N 1 %R %U
ISNAD GÜVEN, Evrim . "On Right (σ, τ)-Jordan Ideals and One Sided Generalized Derivations". Adıyaman University Journal of Science 9 / 1 (June 2019): 1-12.
AMA GÜVEN E . On Right (σ, τ)-Jordan Ideals and One Sided Generalized Derivations. Adıyaman University Journal of Science. 2019; 9(1): 1-12.
Vancouver GÜVEN E . On Right (σ, τ)-Jordan Ideals and One Sided Generalized Derivations. Adıyaman University Journal of Science. 2019; 9(1): 12-1.